UZH-Logo

Maintenance Infos

The asymptotic behaviour of birth and death and some related processes


Barbour, A D (1975). The asymptotic behaviour of birth and death and some related processes. Advances in Applied Probability, 7:28-43.

Altmetrics

Downloads

1 download since deposited on 04 Nov 2009
0 downloads since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Language:English
Date:1975
Deposited On:04 Nov 2009 10:18
Last Modified:05 Apr 2016 13:30
Publisher:Applied Probability Trust
ISSN:0001-8678
Free access at:Related URL. An embargo period may apply.
Publisher DOI:https://doi.org/10.2307/1425851
Related URLs:http://user.math.uzh.ch/barbour/pub/Barbour/BirthDeathRelated.pdf
Permanent URL: https://doi.org/10.5167/uzh-23174

Download

[img]
Filetype: PDF - Registered users only
Size: 1MB
View at publisher

Author Collaborations